# SDR RAIA9910046

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- System (JASC): 3610 · Pneumatic Distribution System
- Part: 0-Ring
- Part number: 832491226
- Condition: Failed
- Location: Left
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

6129 - ORF - LET FLOW AT SETTING NR 5 GETS DUCT FAIL LIGHT.  MAINTENANCE REPLACED GAMMA DUCT O-RING ON LEFT SIDE.
